# SDR BAGA2024011100001

- Difficulty date: January 10, 2024
- Submitted: January 11, 2024
- Operation: Air carrier
- Aircraft: N213BZ
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55156
- Aircraft time: 4,536 hours, 1,450 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

TRU3 SHOWING HIGH AMPS (UP TO 603 AMPS) DURING APU START. TRU3 RETURNED TO NORMAL AFTER APU START. FAINT ELECTRICAL BURNING SMELL NOTED IN COCKPIT. SWAPPED TRU 3 (SN: AAL2000833) AND TRU 2 (SN: AAL2000838) REF AMM 24-31-01 FOR TROUBLESHOOTING. DURING OPS CHECK, TRU3 AMPS SPIKED DURING APU START.  ALL TRU OPS CHECK GOOD, REF AMM 24-31-01.  C/W RELATED CHECKS PER "UNUSUAL SMELL OF SMOKE OR FUMES OCCURRENCE" PER AMM 21-22-00, NO DEFECTS NOTED.  TRU3 SPIKE FOUND TO BE NORMAL DURING APU START PER CHIEF PILOTS.
